# SDR SWIA202507300028

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 9,730 hours, 9,419 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPT SIDE LOWER COVER FOR THE WINDSHIELD HEAT STARTED SMOKING WHITE SMOKE. WENT AWAY DURING CRUISE AND ARRIVAL (FLIGHT 3897) REFERENCE CP 30571493 FOR CAPT SIDE WINDSHIELD REPLACEMENT.
